# SDR SWAA030099

- Difficulty date: January 16, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 51,751 hours, 49,754 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE FELL OUT OF CONTAINER INADVERTENTLY.  REINSTALLED SLIDE ASSY PER MM.
